# SDR ASOA02105

- Difficulty date: February 19, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR CHECK IN TXK, BOTH AFT LEFT AND RIGHT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHTING BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
